# SDR FDEA201109203980

- Difficulty date: September 20, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 43,649 hours, 28,487 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT'S WINDOW WILL NOT OPEN.   FOUND TRIM AROUND WINDOW IS NOT INSTALLED PROPERLY.  TOO MUCH OF TRIM PROTRUDING ABOVE WINDOW CHANNEL THUS NOT ENOUGH  CLEARANCE FOR WINDOW TO  CLEAR PANEL.   LOOSENED FASTENERS AROUND TRIM PANEL BELOW L-2 WINDOW.  PANEL WILL NOT YET   MOVE DOWN ENOUGH  FOR L-2 WINDOW LOWER ROLLER MECHANISM NOT TO CONTACT UPPER EDGE OF PANEL.  PANEL IS PHYSICALLY EXTENDING UP TOO HIGH ABOVE THE SLIDING WINDOW TRACK CAUSING THE  ROLLERS AND LOCK MECHANISM OF WINDOW TO RUB ON TOP OF PLASTIC PANEL.  COMPLIED WITH EA 7-2510-155488. OK FOR SERVICE.
